×

Found 4,905 Documents (Results 1–100)

100
MathJax

A method for studying integral equations by using a covering set of the Nemytskii operator in spaces of measurable functions. (English. Russian original) Zbl 07495303

Differ. Equ. 58, No. 1, 92-103 (2022); translation from Differ. Uravn. 58, No. 1, 93-104 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Compactness, or lack thereof, for the harmonic double layer. (English) Zbl 07456834

Gesztesy, Fritz (ed.) et al., From operator theory to orthogonal polynomials, combinatorics, and number theory. A volume in honor of Lance Littlejohn’s 70th birthday. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 285, 329-355 (2021).
MSC:  47-XX 33-XX
PDF BibTeX XML Cite
Full Text: DOI

Trace formulas for the modified Mathieu equation. (English) Zbl 07438907

Exner, Pavel (ed.) et al., Partial differential equations, spectral theory, and mathematical physics. The Ari Laptev anniversary volume. Berlin: European Mathematical Society (EMS). EMS Ser. Congr. Rep., 427-443 (2021).
MSC:  47E05 34E05
PDF BibTeX XML Cite
Full Text: DOI arXiv

Uniqueness and existence theorems for solving problems of scattering electromagnetic waves by anisotropic bodies. (English. Russian original) Zbl 07424696

Dokl. Math. 103, No. 1, 50-53 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 496, 59-63 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification